Spotty, Dry And Scaly Face After The Completion Of Acne Removal Treatment?
Doctor, I made acne removal treatment for the first time 2 days ago and of course there hasn’t been any results for my facial skin, the dermatologist recommends it for treatment once a week. but due to budget and time constraints, I want to stop the treatment, because after tretment, my skin is still pimples, dry, and scaly (rough surface), how do I anticipate the doctor? If I apply gel from aloe vera, can it return to normal as my skin?
Good night. Thank you for asking HealthReplies.com
Skin conditions when glorifying a treatment can occur several things that might occur namely
Purging is a condition of the skin that is adapting to a newly started treatment. Symptoms usually appear in the form of a small, small rash. Skin peeling usually appears when symptoms begin treatment and will improve when the skin is able to adapt.
Allergic conditions will usually survive inflammatory conditions with a rash after about 2 months of using treatment products and will usually get worse if treatment is continued
Dermatitis is an inflammatory skin condition that can be caused by a substance and is usually an irritating substance.
For treatment, if it is stopped, it will be consulted with the doctor who provided this so that conditions and conditions can be controlled. Some things that are used to prevent worsening conditions are
Avoid frequent skin product changes
Some substances that should be avoided are those that contain retinoids, AHAs, BHA, origin salicylates
Maintain hygiene and facial hygiene well
Thus the information we can convey. Thanks.